# SDR CA040103003

- Difficulty date: November 14, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,099 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M230881320
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 23078019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE BRUSH CHECK, BRUSHES FOUND BELOW MINIMUM LIMIT. STARTER GEN REPLACED. STARTER GEN O/H 1500 HRS NORMAL BRUSH LIFE 2200 HRS ALWAYS REPLACED AT OH.
